MathSciNet Relay Station
MathSciNet bibliographic data
MR2669711 46H20 (46B07 46B45 47B10 47L10)
Runde, Volker $\scr B(\ell\sp p)$ is never amenable. J. Amer. Math. Soc. 23 (2010), no. 4, 1175–1185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement